# SDR SWIA200922986

- Difficulty date: October 29, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 8,918 hours, 4,902 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: G

## Discrepancy

PROGRESSIVE LOSS OF CABIN PRESSURE RESULTING IN O2 MASKS DEPLOYED AND EMERGENCY DESCENT AND DIVERSION.  (FLT 4440)  REPLACED ACSC CONTROLLER AND LEFT AND RIGHT BLEED SENSORS.
